# SDR DALA2014092905313

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 43,068 hours, 15,805 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 110 KNOTS,  RECEIVED WINDSHEAR WARNING.  ABORTED TAKEOFF.  PERFORMED BRAKE COOL DOWN IAW AMM 05-51-07.
